# SDR IXXA20230121009

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 101,115 hours, 47,507 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Binding
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S #2 WINDOW LEVER LOCK IS BINDING WHEN MOVING FROM LOCKED TO UNLOCKED. SHIMMED TOP AFT CORNER OF WINDOW AND SAFETIED THE ROLLER CLUSTER IN ACCORDANCE WITH MAINTENANCE MANUAL 56-11-02. OPERATIONAL CHECK GOOD.
